MAUDE Adverse Event Report: EXACTECH, INC. UHMWPE POST AUG GLENOID LARGE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UHMWPE POST AUG GLENOID LARGE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 314-02-34
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 300-62-02, 6400696 - stemless humeral comp integrip, cage, size 2.310-62-47, 6160816 - stemless humeral head 47mm x 15mm x beta.
 
Event or Problem Description
As reported, this 71 year old, female patient had right tsa on (b)(6) 2020.Over time, per the surgeon, the patient's rotator cuff deteriorated and the instability led to the loosening of the glenoid component.The patient was revised on 7/14/2022.There was no reported device breakage or surgical delay/prolongation.The patient was last known to be ins table condition following the event.The device is not returning per hospital policy.
 
Additional Manufacturer Narrative
H3: the revision reported in was likely the result of aseptic glenoid loosening secondary to contributions from shoulder instability and rotator cuff failure.However, this cannot be confirmed as the explanted devices were not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, f10 (remove erroneous entries on initial report), h6: health effects-all, investigation findings and investigation conclusion.The revision reported was likely the result of aseptic glenoid loosening secondary to contributions from shoulder instability and rotator cuff failure.However, this cannot be confirmed as the explanted devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
UHMWPE POST AUG GLENOID LARGE, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15178284
Report Number1038671-2022-00892
Device Sequence Number17709654
Product Code KWS
UDI-Device Identifier10885862175113
UDI-Public10885862175113
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2020
Device Model Number314-02-34
Device Catalogue Number314-02-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer01/10/2023
11/25/2025
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date01/25/2023
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale